Open Access
Translator Disclaimer
2008 Minimality of the well-rounded retract
Alexandra Pettet, Juan Souto
Geom. Topol. 12(3): 1543-1556 (2008). DOI: 10.2140/gt.2008.12.1543

Abstract

We prove that the well-rounded retract of SOnSLn is a minimal SLn–invariant spine.

Citation

Download Citation

Alexandra Pettet. Juan Souto. "Minimality of the well-rounded retract." Geom. Topol. 12 (3) 1543 - 1556, 2008. https://doi.org/10.2140/gt.2008.12.1543

Information

Received: 1 December 2007; Revised: 18 April 2008; Accepted: 27 April 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1269.20033
MathSciNet: MR2421134
Digital Object Identifier: 10.2140/gt.2008.12.1543

Subjects:
Primary: 20F65
Secondary: 11F75 , 12G10 , 53C35

Keywords: deformation retract , lattice , Symmetric space , systole , well-rounded retract

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.12 • No. 3 • 2008
MSP
Back to Top